# SDR B4MR96001

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503MG
- Make and model: Boeing 727191
- Aircraft serial: 19392
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 CHECK, INSPECTION FOUND AD94-07-08 AGING AIRCRAFT REFERENCE SB 727-53-0183: HFEC INSPECTION REVEALED FIVE CRACK INDICATIONS AT FASTENERS MARKED ON RIGHT HAND SECTION 41 FUSELAGE SKIN BS 219.8 TO BS 251.6 BETWEEN S15R TO S17R.  REPAIRED CRACK RIGHT HAND SECTION 41 FUSELAGE SKIN BS 219.8 TO BS 251.6 BETWEEN S15R TO S17R IN ACCORDANCE WITH BOEING SB 727-53-0183 AND PART 1 OF STRUCTURAL REPAIR MANUAL 727-53-30-3 FIGURE 3.  REPORT GENERATED BY AMERICAN INTERNATIONAL AIRWAYS (B4MR), DOING WORK FOR COOK AIRCRAFT LEASING (PART 91).
